Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
marylizus

Accutane and Bp or other topicals

Recommended Posts

My son (13) started Accutane 4 days ago. His acne is much worse and his back is terrible. He says it's hard to sleep. Our doctor told him to stop using topicals except clindamycin phosphate. Are any of you using any other topical meds? He used to use a bp wash on his back. I told him to start using it again

Share this post


Link to post
Share on other sites

I used retin-a micro and clindamycin. I had to back off using it so much because while on Accutane the skin becomes extremely fragile and dry (for many people). Since your son just started it's possible he can keep using the bp wash for now, but eventually his skin is going to get so dry he won't want to.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×